List of Articles Published in 1991

B.1991.83.9 On Strongly σ-Regular Summability Methods
Ekrem Savas and Cihan Orhan, Vol. 83, No. 1, February 1991
B.1991.83.83 On Matrix Transformations Some Sequence spaces
Serpil Pehlivan, Vol. 83, No. 6, December 1991
B.1991.83.82 Remarks on Dedekind Sums
Veli Kurt, Vol. 83, No. 6, December 1991
B.1991.83.81 Stability of two Competing Species : Thermodynamic Approach
Sutapa Ghosh and C.G. Chakrabarti, Vol. 83, No. 6, December 1991
B.1991.83.80 Summation Theorems for a Generalized Stieltjes Integral
J. R. Mahto and A.K. Mahato, Vol. 83, No. 6, December 1991
B.1991.83.8 Isometric Immersion into Manifolds without Focal Points
M. Beltagy, Vol. 83, No. 1, February 1991
B.1991.83.79 Fixed Point and Common Fixed Point Theorems For Expansive Maps in Menger Spaces
R. Vasuki, Vol. 83, No. 6, December 1991
B.1991.83.78 Extensions of a Common Fixed Point Theorem for Four Maps on a Metric Space
Asit Kumar Sarkar, Vol. 83, No. 6, December 1991
B.1991.83.77 Generalised Absolute Cesaro Summability of a Factored Conjugate Series
Subhas Chandra Jana and Reshmi Mishra, Vol. 83, No. 6, December 1991
B.1991.83.76 Concerning Nearly Compact Fuzzy Topological Spaces
M.N. Mukherjee and B. Ghosh, Vol. 83, No. 6, December 1991
B.1991.83.75 The Generation of Tsunamis at Inertial Surface
U. Basu and Usha Tripathi, Vol. 83, No. 6, December 1991
B.1991.83.74 Some Properties of 'Set-Quasi-Connected Mappings'
K.K. Dube, O.S. Panwar and R.K. Tiwari, Vol. 83, No. 6, December 1991
B.1991.83.73 Almost A-Boundedness and Absolute Almost Summbility
C. Orhan and O. Cakar, Vol. 83, No. 6, December 1991
B.1991.83.72 Fractional Integral Operators of Matrix Argument
Poonam and P.L. Sethi, Vol. 83, No. 6, December 1991
B.1991.83.71 Some Results on Muliplication Operators Induced by Operator Valued Maps
B.S. Komal and R.S. Pathania, Vol. 83, No. 6, December 1991
B.1991.83.70 Isotropic Orthogonal Triad of Line Complexes
N.H. Abdel-All, Vol. 83, No. 6, December 1991
B.1991.83.7 Right and Left Exponential Orthogonal Functions
Adel A. Shehadah, Vol. 83, No. 1, February 1991
B.1991.83.69 Stability of Linear Impulsive Differential Equations*
N.V. Milev and D.D. Bainov, Vol. 83, No. 6, December 1991
B.1991.83.68 Some Properties of the Laplacian on Spherical Space Forms
A. J. Ledger and Gr. F. Tsagas, Vol. 83, No. 5, october 1991
B.1991.83.67 Unification of a Class of Trilateral Generating Functions
R. Sharma and A.K. Chongdar, Vol. 83, No. 5, october 1991